# SDR UPS97822601

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice Doubler
- Part number: 576989121
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, RT WING L/E SECTION BTWN PYLONS AT STA XOLDI 6.225, SPLICE DOUBLER HAS SEVERAL FATIGUE CRACKS.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT DOUBLER IAW DWG 5769891 AND SRM 57-3-3.
